JournalsrlmVol. 25, No. 3pp. 249–274

Computations with modified diagonals

  • Kieran G. O'Grady

    Università di Roma La Sapienza, Italy
Computations with modified diagonals cover
Download PDF

Abstract

Motivated by conjectures of Beauville and Voisin on the Chow ring of Hyperkähler varieties we will prove some basic results on the rational equivalence class of modified diagonals of projective varieties.

Cite this article

Kieran G. O'Grady, Computations with modified diagonals. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 25 (2014), no. 3, pp. 249–274

DOI 10.4171/RLM/677